# SDR 2008FA0000094

- Difficulty date: February 4, 2008
- Submitted: February 25, 2008
- Operation: General aviation
- Aircraft: N373AZ
- Make and model: Cessna M337B
- Aircraft serial: 337M0079
- Engine: Cont IO360D
- Propeller: Mcauly D2AF34C61
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: 661450
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: D2AF34C61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVENT INDICATION (CRACKED).  (K)
